On periodic solutions of abstract differential equations
Y. S. Eidelman and
I. V. Tikhonov
Abstract and Applied Analysis, 2001, vol. 6, 1-11
Abstract:
Let A be a closed linear operator on a Banach space E . We study periodic solutions of the differential equation d N u ( t ) / d t N = A u ( t ) with an arbitrary integer N ≥ 1 .
Date: 2001
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/6/189189.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/6/189189.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:189189
DOI: 10.1155/S1085337501000537
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().